# SDR HALA2016030701776

- Difficulty date: March 6, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 24,789 hours, 4,006 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: Activated
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED THE FLIGHT DUE TO PACK 2 OVERHEAT.  SHUTDOWN PACK 2 AFTER COOLING RESET, PACK 2 OPS NORMAL.  RIGHT REGULATOR FAULT STILL DISPLAYED ON ECAM.   REPLACED NR 2 FLAP INLET ACTUATOR IAW AMM 21-53-51, NO HELP.   VERIFIED TO BE IN FULL OPEN POSITION.
